# SDR SWAA2023012790796

- Difficulty date: January 11, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 42,328 hours, 22,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH STA 747+6 Z-CHANNEL CRACKED<[01] CUT AND REMOVED DAMAGED SECTION OF ZEE-CHANNEL FROM STA 727C+11 TO 767 PER REF SRM 53-00-53-2R-5;[02] FABRICATED NEW ZEE CHANNEL SECTION FROM STA 727C+11 TO 767; AND NEW REPAIR SPLICE AT 727C+11 PER REF SRM 53-00-53-2R-5;[03] EDIT STEP #2: LOCATED AND DRILLED NEW ZEE CHANNEL SECTION FROM STA 727C+11 TO 767; AND NEW REPAIR SPLICE AT 727C+11 PER REF SRM 53-00-53-2R-5;[04] VERIFIED 1 AND 3;[05] OK TO TREAT AND PRIME REPAIR PIECES;[06] TREATED AND PRIMED NEW REPAIR PIECES PER REF AMM 51-21-41-370-804 AND 51-21-72-370-804;[07] VERIFIED 6. OK TO ASSEMBLE PARTS;[08] ASSEMBLED Z-CHANNEL AND REPAIR SPLICE PER REF SRM 53-00-53-2R-5.;[09] VERIFIED STEP 8;[10] ALL STEPS COMPLETED
